# SDR C77A201203080018

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 10,845 hours, 6,220 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: 1706680402
- Condition: Corroded
- Location: Cargo Door Seal
- Part time: 10,845 hours, 6,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT SEAL DEPRESSOR, HAS CORROSION.  R & R AFT SEAL DEPRESSOR IAW SRM 51-41-01 & 53-21-29 IAW EO E175-53MR-108 ON WO 461536-144.
